An iterative procedure for constructing zeros of accretive sets in Banach spaces. (English) Zbl 0375.47032


47J05 Equations involving nonlinear operators (general)
65J05 General theory of numerical analysis in abstract spaces
47H05 Monotone operators and generalizations
34G99 Differential equations in abstract spaces
47E05 General theory of ordinary differential operators
Full Text: DOI


[2] Browder, F. E., Nonlinear Operators and Nonlinear Equations of Evolution in Banach spaces, (Proc. Symp. Pure Math., Vol. 18 (1976), Am. Math. Soc: Am. Math. Soc Providence, R.I), Pt. 2 · Zbl 0176.45301
[3] Browder, F. E., Nonlinear functional analysis and nonlinear partial differential equations, Differential Equations and Their Applications, 45-64 (1969), Bratislava · Zbl 0191.44002
[4] Bruck, R. E., A strongly convergent iterative solution of \(0 ϵU(x)\) for a maximal monotone operator \(U\) in Hilbert space, J. math. Analysis Applic., 48, 114-126 (1974) · Zbl 0288.47048
[5] Pierre, M., Génération et perturbations de semi-groupes de contractions non linéaires, Thése, VI (1976), Paris
[6] Bénilan, P., Équations d’évolution dans un espace de Banach quelconque et applications, Thése (1972), Orsay
[7] Bruck, R. E., Approximating fixed points and fixed points sets of nonexpansive mappings in Banach spaces, (Ph.D. dissertation (1969), University of Chicago)
[8] Bruck, R. E., Properties of fixed point sets of nonexpansive mappings in Banach spaces, Trans. Am. math. Soc., 179, 251-262 (1973) · Zbl 0265.47043
[9] Bruck, R. E., Nonexpansive projections on subsets of Banach spaces, Pacif. J. Math., 47, 341-355 (1973) · Zbl 0274.47030
[10] Reich, S., Asymptotic behaviour of constractions in Banach spaces, J. Math. Analysis Applic., 44, 57-70 (1973)
[12] Fitzpatrick, P. M.; Hess, P.; Kato, T., Local boundedness of monotone-type operators, Proc. Japan Acad., 48, 272-277 (1972) · Zbl 0252.47057
[13] Martin, R. H., Differential equations on closed subsets of a Banach space, Trans. Am. Math. Soc., 179, 399-414 (1973) · Zbl 0293.34092
[15] Bruck, R. E., Personal communication (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.